# SDR GTIA2021102136061

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,417 hours, 3,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIRTY SOCK SMELL FROM REAR OF CABIN ON SHORT FINAL-PERFORMED TSM 05-50-00-810-831 INSPECTED PACK #1 DUCTS,WATER SEPARATOR. NO CONTAMINATION FOUND.RE ADJUST DUCTS AS REQ .ISOLATE PACK #1& #2 RUN ENG #1 NO SMELL NOTED AFTER FIRST CYCLE OF (HOT /COLD BURN OUT) INSPECTED APU DUCTS NO CONTAMINATION FOUND .NO LEAKS NOTED REF AMM 71-00-00-810-847 REPLACED #2 ENG FAN SHAFT COVER SEAL PER AMM 72-11-06. PERFORMED PACK 2 DECONTAMINATION PER AMM21-00-00.DECONTAMINATION GOOD. NO SMELL WITH #2 ENG OPS+ LEAK CHECK NORMAL INSP APU COMP NO DEFECT FOUND AT THIS TIME NO LEAKS NO OVER SERVICE ORE OIL APU DUCT CLEAN NO CONTAMINATION FOUND
